Alert archive / Nebraska / Flash Flood Warnings in 2009
Flash Flood Warning 8, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Aug 15, 2009, 8:05 PM CDT for Holt County, Nebraska. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2009, 8:05 PM CDT (01:05 UTC)
- Expired
- Aug 16, 2009, 2:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Holt County, NE
The radar
The North Platte radar (KLNX), 155 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 8:06 PM CDT | FLASH FLOOD | Chambers, NE | FLOODING HAS BEEN REPORTED SOUTH OF THE TOWN OF CHAMBERS. A BARACADE HAS BEEN SET UP ON THE COUNTY ROAD RUNNING SOUTH OUT OF TOWN. A REPORT OF 3.50 INCHES OF RAINFALL WAS REPORTED SOUTH OF THE TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.1 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1843 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1286 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KLBF 160105 FFWLBF NEC089-160700- /O.NEW.KLBF.FF.W.0008.090816T0105Z-090816T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 805 PM CDT SAT AUG 15 2009 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 200 AM CDT SUNDAY * AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN ACROSS PORIONS OF SOUTHEASTERN HOLT COUNTY. RADAR ESTIMATES OVER THE PAST FEW HOURS WERE 2 TO 3 INCHES...OF WHICH HAS FALLEN IN THE PAST HOUR. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHAMBERS PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN NORTH PLATTE. && LAT...LON 4225 9901 4237 9830 4208 9829 4209 9903 $$ MASEK
2 follow-up statements
000 WGUS73 KLBF 160406 FFSLBF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1106 PM CDT SAT AUG 15 2009 NEC089-160700- /O.CON.KLBF.FF.W.0008.000000T0000Z-090816T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOLT NE- 1106 PM CDT SAT AUG 15 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN HOLT COUNTY... AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BAND OF THUNDERSTORM THAT WILL PRODUCE ADDITIONAL HEAVY RAINFALL...TO AN AREA ALREADY SATURATED...PRODUCING FLASH FLOODING OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EWING... CHAMBERS AND AMELIA PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY ADDITIONAL RAINFALL AMOUNTS OF AN INCH OR MORE ARE POSSIBLE IN THE WARNED AREA. REPORTS EARLIER IN THE EVENING INDICATED WATER WAS ALREADY RUNNING OVER ROADWAYS NEAR CHAMBERS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR WESTERN NEBRASKA. && LAT...LON 4225 9901 4237 9830 4208 9829 4209 9903 $$ MASEK
000 WGUS73 KLBF 160711 FFSLBF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 211 AM CDT SUN AUG 16 2009 NEC089-160719- /O.EXP.KLBF.FF.W.0008.000000T0000Z-090816T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOLT NE- 211 AM CDT SUN AUG 16 2009 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN HOLT COUNTY... RAIN RATES HAVE DIMINISHED AND WERE NO LONGER LIKELY TO CAUSE NEW EXCESSIVE RUNOFF. CAUTION IS STILL APPROPRIATE FOR ANYONE DRIVING IN NORTH CENTRAL NEBRASKA SINCE RURAL ROADS MAY STILL HAVE WATER ON THEM. LAT...LON 4225 9901 4237 9830 4208 9829 4209 9903 $$ SPRINGER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 7:31 PM CDT, 34 minutes earlier.
Area forecast discussion, Aug 15, 7:31 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 731 PM CDT SAT AUG 15 2009 .UPDATE... ADDED KEYA PAHA AND BROWN TO SVR WATCH 706...AND EXTENDED IT ANOTHER HOUR...TO 03Z. COLD FRONT/LINE OF THUNDERSTORMS MOVING ACROSS NORTHWEST NEBRASKA THIS EVENING. EXPECT STORMS TO CONTINUE TO FILL FURTHER SOUTH WHILE MOVING EAST...HOWEVER HEAVIEST RAINFALL/STRONGEST STORMS TO MOVE ACROSS NORTHERN ZONES. WILL MONITOR...BUT MAY NEED ANOTHER WATCH TO THE EAST OF 706. ALSO WATCHING HEAVY RAIN/FLASH FLOODING THREAT. THIS AREA RECEIVED SOME GOOD RAIN YESTERDAY. && .PREV DISCUSSION... /ISSUED 324 PM CDT SAT AUG 15 2009/ DISCUSSION... SHORT TERM DISCUSSION (TONIGHT THROUGH TUESDAY NIGHT)... TONIGHT...APPROACH OF UPPER TROUGH AND COLD FRONT WILL BRING THE BEST CHC AND AREAL COVERAGE FOR TSTMS TO WRN AND NCTRL NEBR. STRONG CONVECTION CURRENTLY EXTENDING FROM SERN WY INTO NCTRL CO. AS AN UNSEASONABLE STRONG UPPER TROUGH APPROACHES AND A MID LEVEL JET MAX ROUNDS THE BASE OF THE TROUGH...AN MCS WILL DEVELOP AND MOST LIKELY MOVE DUE EAST ACROSS NORTH CENTRAL NEBRASKA. EASTWARD MOVEMENT FAVORED TO TRACK IN AREA OF PRONOUNCED UPSTREAM 1000-500MB THICKNESS DIFLUENCE...ALSO AN INDICATOR OF MCSS WITH HEAVY RAINFALL POTENTIAL. HAVE RAISED POPS NCTRL TO 80 PERCENT PER LATEST NAM/GFS AND PREVIOUS MODEL CONSISTENCY. ACROSS THE SRN HALF...POPS RAISED SOME TO 50-70 PERCENT. DURATION EXPECTED TO BE LESS...ALTHOUGH WHAT PASSES THROUGH COULD BE INTENSE RAINFALL. THERE WILL ALSO BE SOME SEVERE THREAT TIL AROUND 02Z WITH LOSS OF HEATING. THERE IS SOME POTENTIAL FOR ISOLATED FLASH FLOODING OVERNIGHT. THIS PARTLY DUE TO FAIRLY SATURATED GROUND. HOWEVER WIDESPREAD RAINFALL WILL MOSTLY BE AROUND 1 INCH WITH AREAS OF 1-2 INCHES POSSIBLE. LOWEST 3HR FFG IS ACROSS HOLT COUNTY NEAR 1.5 INCHES. AREAS TO THE WEST LESS FLOOD PRONE. THUS A FLASH FLOOD WATCH WAS NOT FELT NEEDED. SUNDAY AND SUNDAY NIGHT...MUCH COOLER AND DRY SUNDAY BEHIND THE FRONT WITH ONLY A SLIGHT CHANCE OF SHOWERS AND A FEW THUNDERSTORMS ATTEMPTING TO RETURN ACROSS WEST CENTRAL AND SOUTHWEST NEBR AFTER MIDNIGHT. HIGHS TO BE ABOUT 10 DEGREES COOLER RANGING FROM 75 TO 80. MONDAY AND MONDAY NIGHT...MAIN UPPER LOW WILL MOVE INTO WESTERN ONTARIO CANADA MONDAY WITH A BROAD UPPER TROUGH ACROSS THE NRN PLAINS/WRN GREAT LAKES. TEMPS TO REMAIN BELOW NORMAL NEAR 75-80. WILL MAINTAIN A SLIGHT CHC MONDAY AFTN THROUGH MONDAY NIGHT FOR SWRN PORTIONS OF THE FA. BULK OF SHOWERS AND STORMS WILL BE ACROSS KANSAS WILL WILL BE AREA NORTH OF SFC FRONT. TUESDAY AND TUESDAY NIGHT...WEAK WAVE IN NWRLY FLOW ALOFT MAY TRIGGER A FEW SHOWERS OR THUNDERSTORMS TUESDAY AFTERNOON ACROSS SWRN AREAS...WITH A SLIGHT CHC OVERNIGHT ALL AREAS. AGAIN...MAIN FOCUS TO BE ACROSS KS. EXTENDED DISCUSSION (WEDNESDAY THROUGH SATURDAY)... DISTURBANCES DROPPING SOUTHEAST ALONG THE WRN SIDE OF UPPER TROUGH WILL KEEP A SLIGHT CHC TO LOW CHC POPS WEDNESDAY AND WEDNESDAY NIGHT AS TEMPS CONTINUE TO RANGE BELOW NORMAL IN THE LOWER 80S. BY THURSDAY AND FRIDAY...UPPER RIDGE AXIS TO THE WEST WILL NUDGE EAST DIVERTING STORM WELL TO OUR EAST...ALTHOUGH COOL HIGH PRESSURE WILL MAINTAIN HIGHS NEAR 80 FOR THURSDAY...WARMING INTO THE 80S FRIDAY AND SATURDAY. FCST DRY FRIDAY AND SATURDAY. AVIATION... TSRA INCREASING IN INTENSITY AND COVERAGE EARLY THIS AFTERNOON ACROSS THE C/NRN ROCKIES IN THE MID LEVEL WAA ZONE AHEAD OF ANOMALOUS UPPER LOW SLIDING EWD. EARLY MORNING CONVECTION IN NEB HAS LEFT THE KLBF/KVTN AREAS IN SUBSIDENCE EARLY...HOWEVER 18Z SOUNDING SHOWS THERE HAS BEEN SUFFICIENT SYNOPTIC SCALE LIFT TO ERODE CAP SOMEWHAT...THOUGH SOME NEG AREA REMAINS WHICH IS CONFIRMED BY VISUAL INSPECTION OF DEVELOPING CU FIELD. MODELS CONTINUE TO SUGGEST DEVELOPMENT ALONG WEAK FRONT/WIND SHIFT LINE ACROSS THE CENTRAL PART OF THE STATE PRIOR TO 4 PM CDT...AND LAPS/MSAS HINTING AT GOOD DESTABILIZATION THERE. WILL HAVE TO SEE IF MESOSCALE LIFT IS SUFFICIENT TO SUSTAIN UPDRAFTS TO TSRA STAGE. IN ADDITION...AS LONG WAVE TROF APPROACHES...BETTER LARGE SCALE SHEAR AVAILABLE TO MAINTAIN AND ORGANIZE CONVECTION BY EVENING FURTHER W. HAVE INCLUDED INITIAL CB GROUP IN BOTH KVTN AND KLBF TAFS TO RELATE ONLY MODERATE CONFIDENCE IN TSRA INITIATION TIME...HOWEVER INCLUDED TSRA AS PREVAILING LATER SINCE CONFIDENCE IS HIGHER THAT EVENTUALLY ORGANIZED CONVECTION WILL INDEED DEVELOP. MAIN THREAT SHOULD BE HEAVY RAIN AND HAVE THEREFORE INCLUDED VSBYS THAT GO TO IFR...AND THESE COULD END UP BEING CONSERVATIVE SHOULD ORGANIZED CONVECTION REMAIN OVER A TAF SITE. && .LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR NEZ004>006-008-022>024-035-056-057-094. && UPDATE...MASEK
Hazardous weather outlook, Aug 15, 3:39 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 PM CDT SAT AUG 15 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-162045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 339 PM CDT SAT AUG 15 2009 /239 PM MDT SAT AUG 15 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A STRONG COLD FRONT WILL MOVE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. AHEAD OF THIS FRONT...WARM AND UNSTABLE AIR WILL RESIDE AND AS THE FRONT APPROACHES THE AREA...THUNDERSTORMS ARE EXPECTED TO DEVELOP. A FEW OF THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS INITIALLY WEST OF A LINE FROM VALENTINE TO OGALLALA...THEN PROGRESSING EASTWARD THROUGH THE NIGHT. IN ADDITION...THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN AS WELL...AND SINCE HEAVY RAIN OCCURRED LAST NIGHT IN SOME PLACES...LOCALIZED FLOODING OF ROADWAYS WILL BE POSSIBLE WHERE GROUND IS SATURATED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE AFOREMENTIONED COLD FRONT IS EXPECTED TO STALL SOUTH OF THE AREA SUNDAY...BUT WITH A SLIGHTLY UNSTABLE AIRMASS REMAINING IN PLACE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...AS UPPER LEVEL LOW PRESSURE AREAS INTERACT WITH THE FRONT...ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. SOUTHERN AND WESTERN AREAS OF NEBRASKA WILL SEE THE BEST CHANCES FOR THUNDERSTORMS INTO MONDAY. AS WARMER AIR AND MOISTURE RETURN TO THE AREA BY MID WEEK...THUNDERSTORM CHANCES WILL REMAIN ACROSS THE AREA INTO THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JWS
In the hours before
Local storm report, Aug 15, 6:22 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
622 PM CDT SAT AUG 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND GST 26 W GORDON 42.81N 102.72W
08/15/2009 E60 MPH SHERIDAN NE PUBLIC
THE PUBLIC ESTIMATED WINDS IN EXCESS OF 60 MPH THAT
CAUSED DAMAGE TO TREE LIMBS.
&&
SJACOBSLocal storm report, Aug 15, 6:44 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
644 PM CDT SAT AUG 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TSTM WND GST 11 NW GORDON 42.92N 102.36W
08/15/2009 E60 MPH SHERIDAN NE PUBLIC
THE PUBLIC REPORTED WIND GUSTS IN EXCESS OF 60 MPH.
&&
SJACOBSLocal storm report, Aug 15, 7:40 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
740 PM CDT SAT AUG 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 10 NE BINGHAM 42.12N 101.92W
08/15/2009 E1.25 INCH CHERRY NE PUBLIC
THE PUBLIC REPORTED HAIL UP TO THE SIZE OF HALF DOLLARS
WITH WINDS IN EXCESS OF 60 MPH.
&&
SJACOBSLocal storm report, Aug 15, 7:41 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
741 PM CDT SAT AUG 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST 10 NE BINGHAM 42.12N 101.92W
08/15/2009 E0 MPH CHERRY NE PUBLIC
THE PUBLIC ESTIMATED THUNDERSTORM WIND GUSTS IN EXCESS OF
60 MPH.
&&
SJACOBSLocal storm report, Aug 15, 7:43 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
743 PM CDT SAT AUG 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST 10 NE BINGHAM 42.12N 101.92W
08/15/2009 E60.00 MPH CHERRY NE PUBLIC
THE PUBLIC ESTIMATED THUNDERSTORM WIND GUSTS IN EXCESS OF
60 MPH.
&&
SJACOBSLocal storm report, Aug 15, 7:50 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
750 PM CDT SAT AUG 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL 11 NE HYANNIS 42.11N 101.61W
08/15/2009 E0.88 INCH CHERRY NE PUBLIC
THE PUBLIC ESTIMATED A FEW STONES AS LARGE AS NICKELS
WITH WIND GUSTS UP TO 40 MPH.
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 7:36 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Garden, Grant, Hooker, Keith and 1 more | 54 min |
| Aug 15, 8:23 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Hooker, Keith, Lincoln, Logan and 2 more | 67 min |
| Aug 15, 9:15 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Logan, Loup and 2 more | 60 min |
| Aug 15, 10:02 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Garfield, Holt, Loup and 1 more | 58 min |
| Aug 15, 10:48 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 57 min |
Nearby
Flash Flood Warnings in Nebraska, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.